# SDR DALA2018091805647

- Difficulty date: September 11, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BALLSCREW NUT IN INBD FLAP OUTBD BALLSCREW AT RT WING. R&R OUTBOARD BALLSCREW OF INBOARD FLAP AT RT WING. TEST OK.
